Couldn't find what you looking for?

TRY OUR SEARCH!

Me and my boyfriend have been together for 1 1/2 years and he started methadone in april of this year. Since he has been on it our sex has went bye bye. With him being on methadone is" it safe for him to take male enhancement pills to get him in the mood for sex?" He's only taking 80mg liquid form of it. Can the male enhancement pill be put in food or what he is drinking? It's been too long not having any sex with him. I have tried everything to get him in the mood. Just want to know if it's safe for him to take a male enhancement pill while taking methadone.

Loading...

Hi 35,

Erectile problems are a common side effect of methadone.

Which "male enhancement" pill are you referring to?  

Viagra does have an interaction, it can lead to prolonged erections - it may require emergency treatment.

Cialis does not list any such interaction - BUT he needs to check with his doctor.  Don't just "slip" them into his food/drink. 

Reply

Loading...